Flash Flood, McNairy
- When
- July 31, 2:00 AM CST to 2:45 AM CST
- Where
- McNairy County, Guys
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.175, -88.564 (the zone’s center; the record gives no point)
A few roads were closed.
2 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 30, 8:06 PM CST, 5 hours 54 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 906 PM CDT FRI JUL 30 2004 .DISCUSSION... COVERAGE OF SHOWERS AND THUNDERSTORMS HAVE DECREASED OVER THE PAST HOUR OR SO DOWN TO SCATTERED. HAVE UPDATED ZONES TO REDUCE POPS TO CHANCE CATEGORY ACROSS THE ENTIRE FORECAST AREA FOR REMAINDER OF TONIGHT. LEFT MENTION OF FOG IN THE ZONES AS WELL. TEMPERATURES APPEAR TO BE IN GOOD SHAPE SO NO CHANGES WERE MADE THERE. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 322 PM CDT FRI JUL 30 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-311100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA- PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH- SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO- TUNICA-UNION-WEAKLEY-YALOBUSHA- 322 PM CDT FRI JUL 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH AND EAST OF A LINE FROM KENNETT MISSOURI TO BRINKLEY ARKANSAS THIS EVENING. A SLOW MOVING COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT CONTINUING THE CHANCES FOR THUNDERSTORMS. A FEW OF THESE STORMS MAY REACH SEVERE LIMITS WITH NICKEL SIZE HAIL AND LOCALLY DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE SATURDAY MAINLY OVER NORTHEAST MISSISSIPPI ALTHOUGH THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. HOT WEATHER WILL RETURN TO THE AREA EARLY NEXT WEEK WITH HEAT INDICIES IN EXCESS OF 105 DEGREES POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. VALLE
The Memphis radar (KNQA), 120 km away, was scanning. The volume nearest the first event began at 08:01 UTC.
2 flash flood. Local standard time, as filed.
A few roads were closed.
Numerous roads were closed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2004Every state in 2004This day in weather historyWarnings in Tennessee, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5415328, 5415327.